# SDR R61A20110304

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 11,556 hours, 9,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Setscrew
- Part number: AN565F524H16
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND R2 FWD COMMAND RAMP ADJUSTABLE STOP AND ACCOMPANYING ROLLER HAS CORROSION ON IT.  MAINTENANCE REMOVED AND REPLACED HARDWARE, CLEANED CORROSION FROM COMMAND RAMP ADJUSTABLE STOP AND ACCOMPANYING ROLLER IAW EMB 175 AMM 53-10-25 AND 51-12-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.  P/N'S REPLACED AN565F524H16 SET SCREW AND NAS 509-5 NUT.
